# SDR DALA2016071905432

- Difficulty date: July 18, 2016
- Submitted: July 19, 2016
- Operation: Air carrier
- Aircraft: N995DL
- Make and model: Doug MD-88
- Aircraft serial: 53362
- Aircraft time: 63,701 hours, 45,851 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 1007-1322
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED CARGO TRACK BETWEEN BS 1007 - 1322.  THE CARGO TRACK WAS REPLACED IAW SRM 51-10-4, 51-10-3 PAR 21 AND 14 , 51-30-2, 51-30-1 AND 51-30-5.
